Author Details

Cho, Sun Young, Gyeongsang National University, Korea, Republic Of

  • Vol 15, No 3 (2017): December - Articles
    Convergence Theorems Based on the Shrinking Projection Method for Hemi-relatively Nonexpansive Mappings, Variational Inequalities and Equilibrium Problems
    Abstract  PDF


Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|